Back to all discussions

Ultram (tramadol)

Welcome to the Ultram (tramadol) Forum

  1. Hey ! I am on daily ultram and ibprophen. And just started amitryptolyne. I notice my head is always sweaty. Anyone find a way to deal with this?

    1. Any idea which is causing the sweating - the tramadol, the ultram, or the amitriptyline?



      Daily ultram and ibuprophen? I don't know about the sweating, and I know this isn't the topic, but that's a great way to set up medication overuse headache. I know you're aware of that issue because we've talked about it in other forum posts, but I don't know if you know that both of these meds may cause MOH, especially the ibuprophen.

      1. I'm worried about taking Ultram with my antidepressant Lexapro. I've read about seratonin syndrome when combining these two. My doctor doesn't want to prescribe other types of painkillers. I'm seeing a new neurologist next month so hopefully I can be off painkillers and have a regular (non-narcotic) treatment plan.



        Does anyone know more about the combination of these two meds? I'm afraid to take the Ultram, but I'm afraid of a migraine attack with no pain help. Suggestions??



        thanks!

        1. robynswiderski - what has your doctor prescribed for you to abort your Migraine attacks? This is the most important thing. If the attack is aborted, the pain is too and there is no need for pain meds. Pain meds can contribute to medication overuse headache (MOH) which can sometimes lead to the transformation of episodic Migraine to chronic Migraine. Serotonin syndrome is possible with many meds, but your doctor is really the best one to talk with you about this, as there are other non-pain meds that can also contribute to SS that need to be taken into consideration, as does your overall health. This is really a great question for your doctor 😀

          or create an account to reply.